×

Found 1,476 Documents (Results 1–100)

Conditions for local parameter identifiability for systems of differential equations with an infinite-dimensional parameter. (English. Russian original) Zbl 07830140

Vestn. St. Petersbg. Univ., Math. 56, No. 4, 549-558 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 4, 749-761 (2023).
MSC:  93B30 93C15 93C20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software